Weird hallucinations from meds?

Discussion in 'Fibromyalgia Main Forum' started by dani78xo, Feb 21, 2006.

  1. dani78xo

    dani78xo New Member


    Okay, I forgot to ask my Rheum. if this is normal when I went to see him today, so I guess i'll see if any of you know why this is happening.
    I'm on Lunesta...I have been for like, two weeks now.
    And it helps me alottt to sleep.
    I wake up every morning at 3.30 if i don't have something to knock me out.

    I haven't had any real weird symptoms on it. I did have a weird taste in my mouth for a couple hours one of the first days I took it, but since then, nothing.

    But the past couple days have been really weird...
    I'll take the Lunesta, and it seems to be working faster than it did before,
    But about 20 minutes after I take it now, I start hallucinating or something.
    Like...if i look at the ceiling, it looks like there's worms under the paint...and like they're moving.
    And it always looks like theres weird fog in the room.
    It kindof freaks me out.

    Has anyone else experienced anything like this?
    I'm not sure if its the Lunesta or the Cymbalta.
    I started them at the same time, and I take them at the same time every night.
    But it just started happening.
    Anyone know if this is a big concern? Or does it just mean I need to sleep when that happens?
    I've been taking it as a sign that the med is doing its job, just ignoring it and going to sleep.

    -Danielle
  2. PITATOO

    PITATOO Member

    They recommend you contact your doctor if you experience, confusion, hallucianations, strange behavior, amoung others. A less common side effect can be a strange taste. Other sleep meds seem to say the same about hallucianations. I would talk to my Dr. but it kinda makes sense to me, if you are impacting your sleep and sleep cycles you could be experiencing "waking dreams" or hallucianations. May be okay, Dr. would know.
  3. vp

    vp New Member

    Call and ask Dr. It may be an annoying side effect and harmless, but it might NOT be too. The Dr. that prescribes the meds should be aware of any side effects of your meds, just in case it is something to be concerned about.

    glad lunesta works for you, I can't tolerate it.

[ advertisement ]